# SDR MALA100026

- Difficulty date: February 23, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 3,969 hours, 2,702 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING DAMAGED ON RT SIDE OF GALLEY. R & R EMERGENCY FLOOR PATH LIGHTING ON RT SIDE OF GALLEY, PN ON/OFF PL88-900LH00, PL88-930LH05 IAW AMM CH 33-51-00 (CONFIG A210 LIGHTING CHECKS GOOD).
